# SDR 2002FA0000074

- Difficulty date: October 2, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N5743B
- Make and model: Bell 206B
- Aircraft serial: 3056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206010200133
- Part serial: A3709
- Condition: Corroded
- Location: Fuselage
- Part time: 3,310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE AIRFRAME INSPECTION, LOWER SKIN CORRODED AND SEPARATED BENEATH OUTBOARD GRIP FINGER DOUBLER.  (M)
